Progesterone Cream and High Cholesterol

by Yvonne
(London, UK)

Hi Wray, Thank you for sending my order so promptly. I couldn't wait to start using it! I have osteoarthritis, high blood pressure, high cholesterol, thinning hair, the usual menopausal symptoms (I'm 58 yrs old by the way), acid reflux and am overweight too. Really, I am hoping for a big improvement overall but I was really wondering whether I need to take a separate cholesterol reducing supplement now that I have started using Natpro.

I have been reading a lot about progesterone and how it works inside the body but I am a little confused about the cholesterol issue and whether or not to use additional help so I would be grateful for your advice on this. Also, if I do need to take something else as well, would you be able to recommend anything? I was looking at a supplement containing policosanol.

Regarding my arthritis, I have to say that I can't believe that I have already noticed an ease in the pain, stiffness and movement of my knees in just 2 days!! Brilliant! So I am extremely optimistic about the rest of my ailments.

Thank you so much for all the information you have provided on your website - I am so glad I found you. Look forward to hearing from you.

Just one other thing. Is kidney failure anything to do with too much oestrogen/lack of progesterone? If it is an auto-immune thing would progesterone therapy help?

Comments for Progesterone Cream and High Cholesterol

Click here to add your own comments

Mar 16, 2011
Progesterone Cream and High Cholesterol
by: Wray

Hi Yvonne I'm delighted you've responded so positively and in such a short time. You don't seem to have been bothered by the usual Oestrogen Dominance symptoms. Please be aware these can occur. If they do, increase the amount of progesterone until symptoms resolve, then reduce slowly back to the amount you were using. Progesterone should be used as and when needed, and not as a fixed daily amount. The cholesterol issue is confusing! Progesterone does help, it stops lipid peroxidation, atherosclerosis and increases bilary output of cholesterol, see here, here, here and here. I do think you need progesterone. But I believe you need vitamin D even more urgently. All your symptoms point to a lack of it. The osteoarthritis, high BP, high cholesterol and weight gain are sure signs your level is too low. It doesn't surprise me, living as you do in the UK, the lack of sun causes a deficiency in most people living there. Please, please have a test done, for more info see the Vitamin D council and GrassrootsHealth websites. I have too many papers showing a lack of vitamin D causes all the above to give you here, but will select a few. See here, here, here, here, here, here here and here. Chronic kidney failure is most often caused by diabetes, hypertension, excess use of aspirin, ibuprofen and acetaminophen, plus viral attack. I can find no evidence it's due to oestrogen or an autoimmune problem. Thanks for the kind words! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...